Thursday, June 4, 2009


I started on the Rebif Monday morning. The nurse came to my house and told me a bunch of stuff I already knew and we did the first shot. I didn't feel a thing. It was great. Much different than my Copaxone where I would get a giant welt instantly that itched.

Monday night I felt terrible. I had a headache and my body ached all over and I was really really tired. I just thought that I was over tired. So, I just went to bed early and when I woke up I didn't hurt anymore. Still tired but I didn't hurt anymore.

Last night (Wednesday) my husband woke me up at like 10pm and gave me my next shot. I went right back to sleep, didn't feel a thing. I got up this morning and I feel horrible. Achy all over, headache, and I am ssssoooo tired. Is this the medicine? Are these the flu like symptoms they talk about? I hope I get used to this medicine in a hurry. This kinda sucks!

No comments:

Post a Comment